MAUDE Adverse Event Report: TORNIER INC LATITUDE ELB HUMERAL SPOOL SZPETIT SIDE DROIT OFFSET CENTRE; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTE

TORNIER INC LATITUDE ELB HUMERAL SPOOL SZPETIT SIDE DROIT OFFSET CENTRE; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTE
Catalog Number DKY211
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fall (1848); Osteolysis (2377); Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Elbow revision due to periprosthetic fracture - spiral fracture of humerus due to fall.Lysis of ulnar component.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.If the device is returned or if any additional information is provided, the investigation will be reassessed.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.
 
Event or Problem Description

Brand Name
LATITUDE ELB HUMERAL SPOOL SZPETIT SIDE DROIT OFFSET CENTRE
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTE
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20395381
Report Number0001649390-2024-00570
Device Sequence Number18144674
Product Code JDB
UDI-Device Identifier00846832011117
UDI-Public00846832011117
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/13/2019
Device Catalogue NumberDKY211
Device Lot Number5061A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown